Alert archive / Texas / Red Flag Warnings in 2018
Red Flag Warning 20, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Apr 15, 2018, 4:33 PM CDT for 5 counties in Texas; 4 counties in Oklahoma. It took effect at Apr 16, 2018, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2018, 4:33 PM CDT (21:33 UTC)
- In effect from
- Apr 16, 2018, 12:00 PM CDT
- Expired
- Apr 16, 2018, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Norman, OK
Counties Beckham County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 55 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2600 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
441 WWUS84 KOUN 152133 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 433 PM CDT Sun Apr 15 2018 ...Critical to extreme fire weather conditions return to parts of the area Monday and Tuesday... OKZ021-033-034-036-TXZ083>085-087-088-160545- /O.UPG.KOUN.FW.A.0020.180417T1600Z-180418T0200Z/ /O.NEW.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/ /O.NEW.KOUN.FW.W.0020.180416T1700Z-180417T0200Z/ Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Wilbarger-Knox-Baylor- 433 PM CDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT MONDAY FOR FOR PORTIONS OF SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT TUESDAY FOR FOR PORTIONS OF SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS... The National Weather Service in Norman has issued a Red Flag Warning for warm, very dry and breezy conditions, which is in effect from noon to 9 PM CDT Monday. A Red Flag Warning has also been issued from 11 AM to 9 PM CDT Tuesday. The Fire Weather Watch is no longer in effect. * TIMING...Noon through 8 PM Monday and 11 AM through 8 PM Tuesday. * WINDS...South 15 to 25 mph with gusts up to 35 mph Monday. Southwest 20 to 30 mph with gusts up to 45 mph Tuesday. * RELATIVE HUMIDITY...As low as 10 to 15 percent Monday and 4 to 7 percent Tuesday. * TEMPERATURES...Highs in the mid 80s Monday and mid 90s Tuesday. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ OKZ004-009-010-014>016-022-035-037-TXZ086-089-160545- /O.UPG.KOUN.FW.A.0020.180417T1600Z-180418T0200Z/ /O.NEW.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/ /O.NEW.KOUN.FW.A.0021.180416T1700Z-180417T0200Z/ Harper-Ellis-Woodward-Roger Mills-Dewey-Custer-Washita-Kiowa- Tillman-Wichita-Archer- 433 PM CDT Sun Apr 15 2018 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT TUESDAY FOR PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... The National Weather Service in Norman has issued a Red Flag Warning, which is in effect from 11 AM to 9 PM CDT Tuesday. A Fire Weather Watch has also been issued. This Fire Weather Watch for is in effect from Monday afternoon through Monday evening. * TIMING...Noon through 8 PM Monday and 11 AM through 8 PM Tuesday. * WINDS...South 15 to 25 mph with gusts up to 35 mph Monday. Southwest 20 to 30 mph with gusts to 40 mph Tuesday. * RELATIVE HUMIDITY...As low as 15 to 20 percent Monday and 5 to 15 percent Tuesday. * TEMPERATURES...Highs in the mid 70s to lower 80s Monday and in the lower to mid 90s Tuesday. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ005-006-011-017-023-038-044-160545- /O.UPG.KOUN.FW.A.0020.180417T1600Z-180418T0200Z/ /O.NEW.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/ Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton- 433 PM CDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT TUESDAY FOR FOR MUCH OF WESTERN OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning, which is in effect from 11 AM to 9 PM CDT Tuesday. The Fire Weather Watch is no longer in effect. * TIMING...11 AM through 8 PM Tuesday. * WINDS...South 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 10 to 20 percent. * TEMPERATURES...In the lower to mid 90s. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ ..speg.
4 follow-up statements
480 WWUS84 KOUN 160234 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 934 PM CDT Sun Apr 15 2018 ...Critical to extreme fire weather conditions return to parts of the area Monday and Tuesday... OKZ021-033-034-036-TXZ083>085-087-088-161100- /O.CON.KOUN.FW.W.0020.180416T1700Z-180417T0200Z/ /O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/ Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Wilbarger-Knox-Baylor- 934 PM CDT Sun Apr 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT MONDAY FOR portions of southwestern oklahoma and western north texas... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM CDT TUESDAY FOR western oklahoma and western north texas... * TIMING...Noon through 9 PM Monday and 11 AM through 9 PM Tuesday. * WINDS...Southeast to south 15 to 25 mph with gusts up to 35 mph on Monday. South to southwest winds 20 to 35 mph with gusts 40 to 50 mph Tuesday. * RELATIVE HUMIDITY...10 to 20 percent on Monday. 4 to 10 percent Tuesday. * TEMPERATURES...In the 80s Monday. 90s on Tuesday. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ OKZ004-009-010-014>016-022-035-037-TXZ086-089-161100- /O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/ /O.CON.KOUN.FW.A.0021.180416T1700Z-180417T0200Z/ Harper-Ellis-Woodward-Roger Mills-Dewey-Custer-Washita-Kiowa- Tillman-Wichita-Archer- 934 PM CDT Sun Apr 15 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR portions of western oklahoma and western north texas... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM CDT TUESDAY FOR portions of western oklahoma and western north texas... * TIMING...Noon through 9 PM Monday and 11 AM through 9 PM Tuesday. * WINDS...Southeast to south wind 15 to 25 mph with gust up to 35 mph on Monday. South to southwest 20 to 30 mph with gusts up to 45 mph Tuesday. * RELATIVE HUMIDITY...15 to 20 percent Monday. 5 to 10 percent on Tuesday. * TEMPERATURES...In the 70s Monday. 90s on Tuesday. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ005-006-011-017-023-038-044-161100- /O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0200Z/ Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton- 934 PM CDT Sun Apr 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM CDT TUESDAY FOR parts of western oklahoma... * TIMING...11 AM through 9 PM Tuesday. * WINDS...South to southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...10 to 20 percent. * TEMPERATURES...In the upper 80s to lower 90s. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
935 WWUS84 KOUN 160821 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 321 AM CDT Mon Apr 16 2018 ...Critical to extreme fire weather conditions return to parts of the area today and Tuesday... OKZ004-009-010-014>016-022-035-037-TXZ086-089-162100- /O.CAN.KOUN.FW.A.0021.180416T1700Z-180417T0200Z/ /O.EXT.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/ Harper-Ellis-Woodward-Roger Mills-Dewey-Custer-Washita-Kiowa- Tillman-Wichita-Archer- 321 AM CDT Mon Apr 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT FOR PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... * TIMING...11 AM through 9 PM Tuesday. * WINDS...Southwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 5 percent. * TEMPERATURES...In the 90s. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ OKZ021-033-034-036-TXZ083>085-087-088-162100- /O.EXT.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/ /O.CON.KOUN.FW.W.0020.180416T1700Z-180417T0200Z/ Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Wilbarger-Knox-Baylor- 321 AM CDT Mon Apr 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR PORTIONS OF SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT FOR PORTIONS OF SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS... * TIMING...Noon through 9 PM today and 11 AM through 9 PM Tuesday. * WINDS...Southeast winds shifting to the south and increasing to 15 to 25 mph with gusts to 30 mph today. Southwest winds 20 to 30 mph with gusts up to 40 mph Tuesday. * RELATIVE HUMIDITY...10 to 20 percent today. 3 to 10 percent Tuesday. * TEMPERATURES...In the 80s today. 90s on Tuesday. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ OKZ005-006-011-017-023-038-044-162100- /O.EXT.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/ Woods-Alfalfa-Major-Blaine-Caddo-Comanche-Cotton- 321 AM CDT Mon Apr 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT FOR PARTS OF WESTERN OKLAHOMA... * TIMING...11 AM through 9 PM Tuesday. * WINDS...Southwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...5 to 10 percent. * TEMPERATURES... In the upper 80s and lower to middle 90s. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
820 WWUS84 KOUN 160826 AAA RFWOUN URGENT - FIRE WEATHER MESSAGE...UPDATED National Weather Service Norman OK 326 AM CDT Mon Apr 16 2018 ...Critical to extreme fire weather conditions return to parts of the area today and Tuesday... OKZ021-033-034-036-TXZ083>085-087-088-161630- /O.CON.KOUN.FW.W.0020.180416T1700Z-180417T0200Z/ /O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/ Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Wilbarger-Knox-Baylor- 326 AM CDT Mon Apr 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR PORTIONS OF SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT FOR PORTIONS OF SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS... * TIMING...Noon through 9 PM today and 11 AM through Midnight Tuesday. * WINDS...Southeast winds shifting to the south and increasing to 15 to 25 mph with gusts to 30 mph today. Southwest winds 20 to 30 mph with gusts up to 40 mph Tuesday. * RELATIVE HUMIDITY...10 to 20 percent today. 3 to 10 percent Tuesday. * TEMPERATURES...In the 80s today. 90s on Tuesday. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ OKZ004>006-009>011-014>017-022-023-035-037-038-044-TXZ086-089- 161630- /O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Custer-Blaine-Washita-Caddo-Kiowa-Tillman-Comanche-Cotton-Wichita- Archer- 326 AM CDT Mon Apr 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT FOR PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... * TIMING...11 AM through Midnight Tuesday. * WINDS...Southwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 5 percent. * TEMPERATURES...In the 90s. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
065 WWUS84 KOUN 162059 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 359 PM CDT Mon Apr 16 2018 ...Critical to extreme fire weather conditions return to parts of the area today and Tuesday... OKZ021-033-034-036-TXZ083>085-087-088-170500- /O.CON.KOUN.FW.W.0020.000000T0000Z-180417T0200Z/ /O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/ Beckham-Harmon-Greer-Jackson-Hardeman-Foard-Wilbarger-Knox-Baylor- 359 PM CDT Mon Apr 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR PORTIONS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT FOR MOST OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... * TIMING...Noon through 9 PM today and 11 AM through Midnight Tuesday. * WINDS...South 20 to 30 mph today with gusts to 40 mph. South 25 to 35 mph Tuesday afternoon with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 15 to 20 percent today and 4 to 10 percent Tuesday afternoon. * TEMPERATURES...Highs in the lower 80s today and mid 90s Tuesday afternoon. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ OKZ004>006-009>011-014>017-022-023-035-037-038-044-TXZ086-089- 170500- /O.CON.KOUN.FW.W.0021.180417T1600Z-180418T0500Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Custer-Blaine-Washita-Caddo-Kiowa-Tillman-Comanche-Cotton-Wichita- Archer- 359 PM CDT Mon Apr 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CDT TUESDAY NIGHT FOR MOST OF WESTERN OKLAHOMA AND WESTERN SECTIONS OF NORTH TEXAS... * TIMING...11 AM through Midnight Tuesday. * WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 5 to 15 percent. * TEMPERATURES...Highs in the upper 80s to mid 90s. * IMPACTS...If fires start, they will spread rapidly and will be difficult to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ ..speg.
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 15, 4:06 PM CDT, 27 minutes earlier.
Area forecast discussion, Apr 15, 4:06 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Norman OK
406 PM CDT Sun Apr 15 2018
.DISCUSSION...
After another freeze tonight in portions of the area, fire weather
will again be the primary focus. The freeze warning will be
continued with this package.
Warmer temperatures are expected Monday, especially in the west.
Increasing southwest winds and humidity down to about 10-15% in
the far southwest combined with the dry fuels give critical
values in the Red Flag Threat Index. Will issue a Red Flag Warning
for Beckham County down toward Knox and Baylor Counties. Areas
farther north and a little east will be borderline depending on
how low the humidity goes and how high the winds become, so will
issue a Fire Weather Watch from the northwest corner down to
Woodward, Weatherford, Hobart, Wichita Falls and Archer City.
Tuesday looks to be another potentially significant fire weather
day with temperatures climbing into the 90s, RH falling into the
single digits and winds of 20 to 30 mph with higher gusts. RFTI
grids shake out to extreme in much of the western portion of the
forecast area with some grids reaching "historically critical" in
portions of southwest Oklahoma and western sections of north
Texas. Red Flag conditions look likely so have will issue the Red
Flag Warning for Tuesday with this package.
A storm system later this week brings increasing precipitation
chances. Have not made any significant adjustments to the forecast
in this time period keeping POPs in the high chance category.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 32 70 55 86 / 0 0 0 0
Hobart OK 33 78 55 94 / 0 0 0 0
Wichita Falls TX 36 80 56 92 / 0 0 0 0
Gage OK 31 76 54 93 / 0 0 0 0
Ponca City OK 24 65 48 87 / 0 0 0 0
Durant OK 35 71 53 83 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Warning from 1 AM to 9 AM CDT Monday for OKZ004>020-
022>032-040-042-043-048.
Red Flag Warning from 11 AM to 9 PM CDT Tuesday for OKZ004>006-
009>011-014>017-021>023-033>038-044.
Fire Weather Watch from Monday afternoon through Monday evening
for OKZ004-009-010-014>016-022-035-037.
Red Flag Warning from noon to 9 PM CDT Monday for OKZ021-033-034-
036.
TX...Red Flag Warning from 11 AM to 9 PM CDT Tuesday for TXZ083>089.
Fire Weather Watch from Monday afternoon through Monday evening
for TXZ086-089.
Red Flag Warning from noon to 9 PM CDT Monday for TXZ083>085-087-
088.
&&
99/99Hazardous weather outlook, Apr 15, 11:43 AM CDT, 4 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1143 AM CDT Sun Apr 15 2018 OKZ004>048-050>052-TXZ083>090-161645- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1143 AM CDT Sun Apr 15 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Fire Weather... Elevated fire weather is expected west of an Enid to El Reno and Lawton line this afternoon, due to breezy northwest winds and low humidity. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Fire Weather... Fire weather conditions will be at least elevated each afternoon through Thursday. The most significant fire weather days will be near critical conditions on Monday and extreme conditions on Tuesday, mainly across western Oklahoma and western sections of north Texas. .Thunderstorms... Thunderstorm chances will increase Thursday night and Friday. Strong to severe storms are possible across southwest Oklahoma and western north Texas on Friday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:15 AM CDT | Fire Weather Watch | OUN | Archer, Baylor, Foard, Hardeman, Knox, Wichita and 1 more | 13 hr |
| Apr 15, 4:33 PM CDT | Fire Weather Watch | OUN | Archer, Wichita | 11 hr |
| Apr 15, 4:33 PM CDT | Red Flag Warning | OUN | Archer, Baylor, Foard, Hardeman, Knox, Wichita and 1 more | 55 hr |
| Apr 15, 3:10 AM CDT | Freeze Warning | OUN | Alfalfa, Atoka, Blaine, Caddo, Canadian, Cleveland and 26 more | 30 hr |
Nearby
Red Flag Warnings in Texas, 2018Red Flag Warnings in Oklahoma, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.